# SDR AALA202106299015

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 24,074 hours, 4,934 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604103
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 24,074 hours, 4,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT SKIN VALVE FAULT "OUTLET VALVE OPEN" VENT BLOWER FAULT JUST AFTER TAKEOFF. AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED)  REPLACED SKIN  AIR OUTLET VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00-710-001-A.
